MathSciNet Relay Station
MathSciNet bibliographic data
MR2496889 (2010a:57008) 57M25
Futer, David; Ishikawa, Masaharu; Kabaya, Yuichi; Mattman, Thomas W.; Shimokawa, Koya Finite surgeries on three-tangle pretzel knots. Algebr. Geom. Topol. 9 (2009), no. 2, 743–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement